# SDR SWIA201334509

- Difficulty date: September 8, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 27,534 hours, 16,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SIGN HAS BULB BURNED OUT.  FLT#6401 RELAMPED.
